# SDR FDEA201508032455

- Difficulty date: August 3, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 113N33264
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD TE MAIN FLAP INTERIOR FRONT SPAR UPPER CHORD FOUND CHAFED AT NR 3 AFT FLAP TRACK FWD AREA, COUNT FROM INBOARD.  REPAIRED IAW EA F-5750-T0319186 P1.  REPAIR CLASSIFIED AS MINOR.
